# SDR SWAA2022021417019

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242VF UPPER SURFACE HAS MULTIPLE LINES OF DELAMINATION. / REPAIRED TOP SKIN OF FLOOR PANEL 242VF AS REQ IAW B737 SRM 53-00-50-2R-1 REPAIR 1 PAR 3 (A-C;EM) REV 64. A19298; A80188; A59142; A24893; A17133; A06044
